# SDR DL757950540

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: CR
- Nature of condition: H, K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WITH NR 2 IDG ON MCO, APU FLAMED OUT, DIVERTED DFW.  PEFORMED BITE CHECK ON APU CONTROLLER AND HAD SEVERAL SUCCESSFUL STARTS.  NR 2 IDG HAD LEAKING GASKET, REPLACED GASKET, RETURNED TO SERVICE.
